# SDR ABXA9701173

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991184017
- Condition: Damaged
- Location: Bs 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME WEB AT FS 1087 AND LONGERON OIL CANNING.  REPAIRED IAW ABX REA D953-19982.
